truck

Free shipping

ON ALL ORDERS ABOVE $199 (On Cart Value)

Alerid 10 mg


$5.00$14.00

Additional information

Country of Origin

India

Dosage Form

Tablets

Equivalent Brand

Zyrtec

Generic Name

Cetirizine

Indication

Allergy symptoms

Manufacturer

Cipla Ltd

Packaging

10 tablets in 1 strip

Composition

Cetirizine (10mg)

Pack Size PricePrice/UnitQuantity
30 Tablet/s $5.00$0.17 /Piece
-
+
60 Tablet/s $10.00$0.17 /Piece
-
+
90 Tablet/s $14.00$0.16 /Piece
-
+
  • Description
  • Additional information
  • Product Tag
  • Reviews (0)

Description

Alerid 10 mg (Cetirizine)

Uses of Alerid

Cetirizine is an antiallergic used to treat cold or allergy symptoms such as sneezing, itching, watery eyes or running nose and skin allergies.

How Alerid works

Alerid belongs to the group of medicines called antihistamines. It acts by blocking a natural substance (histamine) that is produced in the body during an allergic reaction.
Cetirizine is an antihistamine. This medicine is used to relieve the symptoms of hay fever (allergy to pollen and other substances present in the air) and the allergy to other substances like dust mites, animal dander and cockroaches etc., the various symptoms of the allergy includes:

Watery eyes
Runny nose
Sneezing
Itching (nose / throat)
Hives
However Alerid does not prevent hives, or any other serious reactions of allergy like anaphylaxis.

The ailment it is used for:

This antihistamine is used in the treatment of hay fever, angioderma and Urticaria etc.

Understanding the drug

When should you avoid it?

You should not take Alerid if you:

• Are pregnant or trying for a baby or breast feeding
• Have kidney problems
• Have rare inherited disorder of blood called porphyria
• Have allergic reactions to the other anti histamines

How much to take?

Recommended doses of Alerid are as follows:

1. For adults and children above 12 years: 10 mg once a day
2. For children of age group 6-12 : 5 mg taken twice a day
3. For children 2-6 years of age: 2.5 mg twice a day

If you are taking the over the counter products to self treat then read all the directions on the package before taking it.

Dosage

What if you take too much (overdose)?
Symptoms of overdose are like:

• Restlessness
• Irritability
• Drowsiness

Seek medical attention in case you find you have used more of this medicine or if you find kind of discomfort after taking this medicine.

What if you miss the dose?
Take the missed dose as soon as you remember. But if it is almost the time of your taking the next dose then skip the missed dose and never take up extra medicine to make up for the missed one.

What are the side effects?

Along with the benefits, most of the medicines have their unwanted side effects. It is not necessary that everyone will experience them. Some of the side effects may ward off automatically as your body becomes used to it or adjust itself accordingly.

Certain side effects include:

Feeling tired and sleepy, Feeling sick, Dry mouth, Diarrhea, Vomiting, Stomach pain, Urinating less than usual or absolutely not at all, Nausea, Sore throat or cough, Constipation, Hyperactivity, Tremors or weakness

Expert advice

• Do not drive or operate machinery after taking Alerid because you may feel sleepy.
• Avoid alcohol intake while taking this drug.
• Consult your doctor if you experience any of these side effects: changes in vision, severe dry mouth, trouble urinating, constipation or drowsiness.
• Do not start or continue the Alerid tablets:
• If you are allergic (hypersensitive) to cetirizine or any of the other ingredients of cetirizine tablet.
• If you have severe kidney problem or severe liver problem.
• If you are pregnant or breast feeding.
• Doctor’s advice should be considered before taking Alerid tablets in case of any following disease conditions such as fits, severe kidney impairment, intolerance to sugars.

Frequently asked questions

Cetirizine
Q. Is Alerid/ Alerid safe?
Cetirizine/ Alerid is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use.

Q. Is cetirizine/ Alerid/ Alerid syrup an antihistamine/antibiotic?
Cetirizine is an antihistaminic drug. It is not an antibiotic.

Q. Is Alerid good for cold/ used for sore throat/ allergic reaction/itching/hives?
Cetirizine is used to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose. It is also used to treat hives, but not used for sore throat. Patients should follow the advice of the doctor regarding its use.

Q. Is Alerid/ Alerid D banned?
It is available in India and should be taken as advised by doctor.

Q. How long can I take cetirizine for?
Patient should take cetirizine as directed by doctor.

Q. Can you take Alerid for prickly heat?
Cetirizine can be used for prickly heat to reduce the itching. Patients should follow the advice of the doctor regarding its use.

Q. Can I take cetirizine with paracetamol/ aspirin/ ibuprofen/ DayQuil/ prednisone/ Benadryl?
Cetirizine can be taken along with paracetamol, aspirin, ibuprofen, or prednisone. However, taking Benadryl and Dayquil along with cetirizine can increase the
drowsiness. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.

Q. Can I take Alerid with high blood pressure?
Patients with high blood pressure can take cetirizine. Patients should follow the advice of the doctor regarding its use.

Q. Can I take cetirizine with loratadine/ diphenhydramine/ brompheniramine/ fexofenadine?
No. Patient should not take cetirizine with these drugs as they are from same category of antihistamines. Patients should follow the advice of the doctor regarding its use.

Q. Can I take cetirizine with antibiotics/ azithromycin/ citalopram/ sertraline?
Yes, as there are no expected reactions with cetirizine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.

Q. Can I take Alerid with alcohol?
Alcohol consumption should be avoided when taking the cetirizine.

Q. Does cetirizine make you sleepy or cause drowsiness?
Patient may feel sleepy after taking cetirizine. Always consult your doctor.

Q. Does Alerid make you gain weight?
It is rarely seen, but there is a possibility that cetirizine, like other anti-histamines might cause gain in weight.

Q. Does cetirizine contain diphenhydramine/pseudoephedrine/aspirin/acetaminophen (paracetamol)?
No. Cetirizine does not contain diphenhydramine/pseudoephedrine/aspirin. However doctor may prescribe cetirizine in combination with these drugs.

Additional information

Country of Origin

India

Dosage Form

Tablets

Equivalent Brand

Zyrtec

Generic Name

Cetirizine

Indication

Allergy symptoms

Manufacturer

Cipla Ltd

Packaging

10 tablets in 1 strip

Composition

Cetirizine (10mg)

Reviews

There are no reviews yet.


Be the first to review “Alerid 10 mg”

This site uses Akismet to reduce spam. Learn how your comment data is processed.